English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 92429/122733 (75%)
Visitors : 26435953      Online Users : 283
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 財務管理學系 > 期刊論文 >  Item 140.119/117550
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/117550


    Title: Do the Pure Martingale and Joint Normality Hypotheses Hold for Futures Contracts? Implications for the Optimal Hedge Ratios
    Authors: 陳聖賢
    Chen, Sheng-Syan
    Lee, Cheng-few
    Shrestha, Keshab
    Contributors: 財管系
    Keywords: Hedge ratio;Pure martingale hypothesis;Joint normality hypothesis
    Date: 2008
    Issue Date: 2018-06-11 17:19:42 (UTC+8)
    Abstract: It is well known that the optimal hedge ratios derived based on the mean-variance approach, the expected utility maximizing approach, the mean extended-Gini approach, and the generalized semivariance approach will all converge to the minimum-variance hedge ratio if the futures price follows a pure martingale process and if the spot and futures returns are jointly normal. In this paper, we perform empirical tests to see if the pure martingale and joint normality hypotheses hold using 25 different futures contracts and five different hedging horizons. Our results indicate that the pure martingale hypothesis holds for all commodities and all hedging horizons except for three stock index futures contracts. As for joint normality, we propose two new tests based on the generalized method of moments, which allow for calculating multivariate test statistics that take account of the contemporaneous correlation across spot and futures returns. Our findings show that the joint normality hypothesis generally does not hold except for a few contracts and relatively long hedging horizons.
    Relation: Quarterly Review of Economics and Finance, Vol.48, No.1, pp.153-174
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.qref.2005.10.002
    DOI: 10.1016/j.qref.2005.10.002
    Appears in Collections:[財務管理學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML217View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback